# SDR UIEA2018040300523

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,320 hours, 18,562 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR  AFT EQ EXHAUST FAN 2.  PERFORMED FIM 21-26 F/T 808, BLOCK 1, MESSAGE CLEARED, NO FAULTS REMAIN. OPS CHECKED NORMAL.
